PROPERTIES OF THE SPECTRUM FOR THE SINGULAR DIFFUSION OPERATOR

ABDULLAH ERG√úN, RAUF AMIROV

Page: 74-87
Abstract View: 217 times | PDF Download: 2 times

PDF (INR 2100)

THE SEMI-TOTAL MONOPHONIC DOMINATION NUMBER OF A GRAPH

P. ARUL PAUL SUDHAHAR, A. J. BERTILLA JAUSHAL

Page: 88-94
Abstract View: 369 times | PDF Download: 2 times

PDF (INR 2100)

DENUMERABLE PRODUCT SPACES OF PSEUDOQUOTIENTS I

M. C. OBI, H. C. AZUBUIKE

Page: 108-122
Abstract View: 132 times | PDF Download: 3 times

PDF (INR 2100)